MathSciNet Relay Station
MathSciNet bibliographic data
MR1831658 (2002c:35097) 35J60 (35A05 35A07 35B40 53C21)
Leung, Man Chun Exotic solutions of the conformal scalar curvature equation in $\Bbb R\sp n$. Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001), no. 3, 297–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement